Tylenol Regular Strength Tablets
Description & Features
Trust Regular Strength Tylenol. Regular Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.
For effective relief of:
- Aches and pains
Dosage: Adults and Children 12 years and older: Take 1 Tylenol every 4 – 6 hours. If pain or fever does not respond to 1 Tylenol, take 2 Tylenols at next dose. Do not take more than 12 Tylenols per day.
Medicinal Ingredients: Each caplet or tablet contains:
- Medicinal Ingredient: Acetaminophen, 325 mg
- Benefit: Pain reliever/fever reducer
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.